# SDR 03FDEA01954

- Difficulty date: November 17, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP FOUND OUTBOARD HINGE UPPER O/B MOUNTING HOLE WING SIDE WITH CORROSION. RT  I/B FLAP O/B HINGE UPP O/B MOUNTING HOLE WING SIDE CORROSION REPAIRED AS PER FEDEX EA 1-5740-74253,
